Alert archive / Oregon / Wind Advisories in 2011

Wind Advisory 37, NWS Pendleton, OR

November 26, 2011Union County, Oregon

NWS Pendleton, OR issued this wind advisory at Nov 26, 2011, 9:39 AM PST for Union County, Oregon. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2011, 9:39 AM PST (17:39 UTC)
Expired
Nov 27, 2011, 7:00 PM PST
In force
33 hr
Issued by
NWS Pendleton, OR

County Union County, OR

The radar

The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 5.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2011-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2011-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1981 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WWUS76 KPDT 261739
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
939 AM PST SAT NOV 26 2011

ORZ049-270145-
/O.NEW.KPDT.WI.Y.0037.111126T1739Z-111128T0300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
939 AM PST SAT NOV 26 2011

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST SUNDAY FOR THE GRANDE RONDE
VALLEY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY FOR THE GRANDE RONDE VALLEY WHICH IS IN EFFECT UNTIL 7 PM
PST SUNDAY.

* TIMING: WINDS WILL BEGIN TODAY IN THE SOUTHERN GRANDE RONDE
  VALLEY INCLUDING LADD AND PYLES CANYONS AND THE TOWN OF UNION.
  WINDS WILL INCREASE IN THE REST OF THE GRANDE RONDE VALLEY AFTER
  MIDNIGHT. 

* WINDS: 30 TO 40 MPH WITH GUSTS TO 55 MPH.

* IMPACTS: TRAVELERS SHOULD BE PREPARED FOR INCREASING WINDS WITH
  SUDDEN HIGHER WIND GUSTS...ESPECIALLY FOR DRIVERS OF HIGH
  PROFILE VEHICLES. THE HIGHEST WIND GUSTS WILL BE ALONG I-84 NEAR
  LADD AND PYLES CANYONS AND HIGHWAY 203 NEAR UNION AND HOT LAKE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
6 follow-up statements
975 
WWUS76 KPDT 262157
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
157 PM PST SAT NOV 26 2011

ORZ049-270600-
/O.CON.KPDT.WI.Y.0037.000000T0000Z-111128T0300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
157 PM PST SAT NOV 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY FOR THE 
GRANDE RONDE VALLEY...

A WIND ADVISORY BELOW 10000 FEET REMAINS IN EFFECT UNTIL 7 PM PST
SUNDAY. 

* TIMING: WINDS HAVE DELEVLOPED IN THE SOUTHERN GRANDE RONDE
  VALLEY INCLUDING LADD AND PYLES CANYONS AND THE TOWN OF UNION.
  WINDS WILL INCREASE IN THE REST OF THE GRANDE RONDE VALLEY AFTER
  MIDNIGHT.

* WINDS: 30 TO 40 MPH WITH GUSTS TO 55 MPH.

* IMPACTS: TRAVELERS SHOULD BE PREPARED FOR INCREASING WINDS 
  WITH SUDDEN HIGHER WIND GUSTS...ESPECIALLY FOR DRIVERS OF 
  HIGH PROFILE VEHICLES. THE HIGHEST WIND GUSTS WILL BE ALONG 
  I-84 NEAR LADD AND PYLES CANYONS AND HIGHWAY 203 NEAR UNION 
  AND HOT LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
036 
WWUS76 KPDT 262222
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
222 PM PST SAT NOV 26 2011

ORZ049-270630-
/O.CON.KPDT.WI.Y.0037.000000T0000Z-111128T0300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
222 PM PST SAT NOV 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY.

* TIMING: WINDS HAVE DELEVLOPED IN THE SOUTHERN GRANDE RONDE 
  VALLEY INCLUDING LADD AND PYLES CANYONS AND THE TOWN OF UNION. 
  WINDS WILL INCREASE IN THE REST OF THE GRANDE RONDE VALLEY 
  AFTER MIDNIGHT. 

* WINDS: 30 TO 40 MPH WITH GUSTS TO 55 MPH.

* IMPACTS: TRAVELERS SHOULD BE PREPARED FOR INCREASING WINDS 
  WITH SUDDEN HIGHER WIND GUSTS...ESPECIALLY FOR DRIVERS OF 
  HIGH PROFILE VEHICLES. THE HIGHEST WIND GUSTS WILL BE ALONG 
  I- 84 NEAR LADD AND PYLES CANYONS AND HIGHWAY 203 NEAR UNION 
  AND HOT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
120 
WWUS76 KPDT 270522
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
922 PM PST SAT NOV 26 2011

ORZ049-271330-
/O.CON.KPDT.WI.Y.0037.000000T0000Z-111128T0300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
922 PM PST SAT NOV 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY.

* TIMING: VERY WINDY CONDITIONS HAVE DEVELOPED IN THE SOUTHERN
  GRANDE RONDE VALLEY INCLUDING LADD AND PYLES CANYONS AND THE
  TOWN OF UNION. WINDS WILL INCREASE OVER THE REMAINDER OF THE GRANDE
  RONDE VALLEY AFTER MIDNIGHT.

* WINDS: SOUTHERLY WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH. THE
  STRONGEST WINDS WILL OCCUR SUNDAY MORNING.

* IMPACTS: TRAVELERS SHOULD BE PREPARED FOR INCREASING WINDS WITH
  SUDDEN HIGHER WIND GUSTS...ESPECIALLY FOR DRIVERS OF HIGH
  PROFILE VEHICLES. THE HIGHEST WIND GUSTS WILL BE ALONG INTERSTATE 84
  NEAR LADD AND PYLES CANYONS AND HIGHWAY 203 NEAR UNION AND HOT
  LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
024 
WWUS76 KPDT 271226
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
426 AM PST SUN NOV 27 2011

ORZ049-272030-
/O.CON.KPDT.WI.Y.0037.000000T0000Z-111128T0300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
426 AM PST SUN NOV 27 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* TIMING: VERY WINDY CONDITIONS WILL CONTINUE IN THE SOUTHERN
  GRANDE RONDE VALLEY INCLUDING LADD AND PYLES CANYONS AND THE
  TOWN OF UNION. WINDS WILL INCREASE OVER THE REMAINDER OF THE
  GRANDE RONDE VALLEY DURING THE DAY TODAY.

* WINDS: SOUTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH. THE
  STRONGEST WINDS WILL OCCUR THIS MORNING.

* IMPACTS: TRAVELERS SHOULD BE PREPARED FOR INCREASING WINDS 
  WITH SUDDEN HIGHER WIND GUSTS...ESPECIALLY FOR DRIVERS OF 
  HIGH PROFILE VEHICLES. THE HIGHEST WIND GUSTS WILL BE ALONG 
  INTERSTATE 84 NEAR LADD AND PYLES CANYONS AND HIGHWAY 203 
  NEAR UNION AND HOT LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
812 
WWUS76 KPDT 271808
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1008 AM PST SUN NOV 27 2011

ORZ049-280300-
/O.CON.KPDT.WI.Y.0037.000000T0000Z-111128T0300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
1008 AM PST SUN NOV 27 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* TIMING: VERY WINDY CONDITIONS WILL CONTINUE IN THE SOUTHERN
  GRANDE RONDE VALLEY INCLUDING LADD AND PYLES CANYONS AND THE
  TOWN OF UNION. 

* WINDS: SOUTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH.
  THE STRONGEST WINDS WILL OCCUR THIS MORNING. 

* IMPACTS: TRAVELERS SHOULD BE PREPARED FOR INCREASING WINDS 
  WITH SUDDEN HIGHER WIND GUSTS...ESPECIALLY FOR DRIVERS OF 
  HIGH PROFILE VEHICLES. THE HIGHEST WIND GUSTS WILL BE ALONG 
  INTERSTATE 84 NEAR LADD AND PYLES CANYONS AND HIGHWAY 203 
  NEAR UNION AND HOT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
966 
WWUS76 KPDT 280248
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
648 PM PST SUN NOV 27 2011

...WINDS CONTINUE TO DIMINISH ACROSS THE GRANDE RONDE VALLEY THIS EVENING...

ORZ049-280400-
/O.EXP.KPDT.WI.Y.0037.000000T0000Z-111128T0300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
648 PM PST SUN NOV 27 2011

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. 

WINDS STILL REMAIN BREEZY THIS EVENING ACROSS THE GRANDE RONDE
VALLEY...BUT HAVE FALLEN BELOW ADVISORY CRITERIA. THEREFORE THE
WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 26, 8:18 AM PST, 1 hour 21 minutes earlier.

Area forecast discussion, Nov 26, 8:18 AM PST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
818 AM PST SAT NOV 26 2011

.UPDATE...MOSTLY CLOUDY SKIES ARE OVER EASTERN WASHINGTON AND
OREGON. A FEW SHOWERS ARE ON RADAR IN THE WASHINGTON CASCADES.
TEMPERATURES IN THE EAST SLOPES OF THE WASHINGTON CASCADES ARE
BETWEEN 26 AND 33 AT 8 AM. A FREEZING RAIN ADVISORY HAS BEEN
ISSUED FOR THIS AREA UNTIL NOON DUE TO WARM AIR OVERRUNNING THE
SURFACE NEAR FREEZING TEMPERATURES. IF TEMPERATURES WARM UP MAY
CANCEL EARLY BUT EXPECT SLOWLY RISING TEMPERATURES WITH POCKETS OF
COLD AIR WHERE FREEZING RAIN IS POSSIBLE. THE REST OF THE AREA
WILL BE UNDER THE INFLUENCE OF A BUILDING RIDGE WITH DRY
CONDITIONS.  COONFIELD

&&

.PREV DISCUSSION... /ISSUED 259 AM PST SAT NOV 26 2011/

SHORT TERM...TODAY THROUGH MONDAY...HIGH PRESSURE ALOFT WILL
CONTINUE TO BUILD OVER THE REGION TODAY AND THEN PERSIST THROUGH
SUNDAY. HOWEVER THERE IS SOME MOISTURE PENETRATING THE HIGH PRESSURE
ALONG THE SOUTHERN AND CENTRAL WASHINGTON CASCADE EAST SLOPES THIS
MORNING. TEMPERATURES THERE ARE NEAR TO SLIGHTLY BELOW FREEZING WITH
WARMER AIR ABOVE. AS A RESULT SOME FREEZING RAIN CAN BE EXPECTED
THERE THIS MORNING...AND THEREFORE A FREEZING RAIN ADVISORY HAS BEEN
ISSUED AND WILL REMAIN IN PLACE THROUGH THIS MORNING. ELSEWHERE IN
THE FORECAST AREA FAIR CONDITIONS WILL PREVAIL TODAY AND SUNDAY. ON
SUNDAY NIGHT A NEW WEATHER SYSTEM WILL MOVE INTO THE REGION IN THE
FORM OF A WARM FRONT SUNDAY NIGHT AND THEN A COLD FRONT ON MONDAY.
THIS NEXT SYSTEM WILL NOT HAVE A WHOLE LOT OF MOISTURE WITH IT BUT
WILL HAVE LIKELY POPS IN THE MOUNTAINS WITH CHANCE ELSEWHERE. SNOW
LEVELS WILL BE FAIRLY HIGH SO MOST OF THE PRECIPITATION WILL FALL AS
RAIN EXCEPT FOR THE HIGHEST PEAKS...ABOVE PASS LEVELS SUNDAY NIGHT
AND MONDAY. ONE OTHER CONCERN IS TIGHTENING PRESSURE GRADIENTS IN
THE GRANDE RONDE VALLEY DURING THE NEXT TWO DAYS. THIS WILL CAUSE
SOUTH TO SOUTHEAST WINDS TO INCREASE THERE. AT THIS TIME IT LOOKS
LIKE THE WINDS WILL BE JUST UNDER ADVISORY CRITERIA BUT IT WILL NOT
TAKE MUCH FOR THEM TO GO OVER THE ADVISORY CRITERIA AND THIS WILL
NEED TO BE MONITORED CLOSELY.

LONG TERM...MONDAY NIGHT THROUGH FRIDAY...MID/UPPER LEVEL HIGH
PRESSURE WILL BE OVER THE FORECAST AREA MONDAY NIGHT AND TUESDAY FOR
DRY CONDITIONS. TUESDAY NIGHT AND WEDNESDAY THE 00Z GFS AND ECMWF
RUNS SHOW TIMING DIFFERENCES IN TERMS OF WHEN EACH MODEL BRINGS A
MID/UPPER LEVEL TROUGH THROUGH THE FORECAST AREA. THE ECMWF IS
SLOWER AND THE GFS IS FASTER IN MOVING THE TROUGH ACROSS THE REGION.
THE GFS EXITS THE TROUGH INTO IDAHO AFTER MIDNIGHT ON TUESDAY NIGHT
WHEREAS THE ECMWF TAKES THE TROUGH ACROSS THE FORECAST AREA ON
WEDNESDAY. IN ANY EVENT A FAST MOVING COLD FRONT WILL LIKELY MOVE
THROUGH THE FORECAST AREA ON WEDNESDAY MORNING WITH OROGRAPHIC SNOW
SHOWERS CONTINUING THROUGH THE DAY IN THE MOUNTAINS OF CENTRAL AND
NE OREGON AND SE WASHINGTON. WEDNESDAY NIGHT THE ECMWF TAKES THE
TROUGH SOUTHWARD INTO NORTHERN CALIFORNIA AND CLOSES IT OFF INTO A
MID/UPPER LOW PRESSURE SYSTEM...WHICH KEEPS WRAP AROUND MOISTURE IN
CENTRAL AND EAST CENTRAL OREGON. THE GFS BUILDS A MID/UPPER LEVEL
RIDGE INLAND OVER THE INTERIOR PACIFIC NORTHWEST FOR DRY CONDITIONS.
I SPLIT THE DIFFERENCE AND KEPT A SLIGHT CHANCE OF SNOW SHOWERS IN
THE BLUE MOUNTAINS...THE WALLOWA MOUNTAINS AND IN GRANT COUNTY FOR
WEDNESDAY NIGHT. THURSDAY THE MODELS ARE IN GOOD AGREEMENT SHOWING
AMPLIFYING MID/UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDING OVER THE
REGION AND REMAINING IN PLACE THROUGH FRIDAY FOR DRY CONDITIONS.
POLAN

AVIATION...12Z...VFR CONDITIONS WILL OCCUR FOR THE NEXT 24 HOURS.
CLOUDS WILL THICKEN THROUGH THIS AFTERNOON TO BKN-OVC CLOUD BASES
WITH CIGS MAINLY AT/ABOVE 7000 FT AGL AT ALL TAF SITES. THE WARM
FRONT WILL LIFT NORTH INTO B.C. TODAY...AND ONLY HIGH LEVEL CIRRUS
IS EXPECTED THIS EVENING. WINDS WILL BE LESS THAN 15 KNOTS FOR THE
NEXT 24 HOURS.  POLAN

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  48  34  53  37 /  10   0  10  70
ALW  47  37  51  39 /  10   0  10  70
PSC  46  33  51  34 /  10   0  20  50
YKM  40  33  46  29 /  10  10  30  30
HRI  47  31  52  35 /  10   0  20  60
ELN  40  33  44  30 /  30  10  30  30
RDM  51  34  52  31 /   0   0  20  40
LGD  43  34  45  35 /  10   0  10  70
GCD  45  33  44  35 /   0   0  10  50
DLS  45  37  49  37 /  10  10  30  50

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...FREEZING RAIN ADVISORY UNTIL NOON PST TODAY WAZ520.

&&

THREAT INDEX
TODAY : GREEN
SUNDAY : GREEN
MONDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

76/90/90
Hazardous weather outlook, Nov 26, 5:00 AM PST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PST SAT NOV 26 2011

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
271245-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PST SAT NOV 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SNOW AND FREEZING RAIN
     EAST SLOPES OF THE WASHINGTON CASCADES

A MIXTURE OF LIGHT SNOW...SLEET AND FREEZING RAIN WILL FALL OVER THE
CENTRAL WASHINGTON CASCADE EAST SLOPES THIS MORNING. THOUGH THE
PRECIPITATION WILL BE LIGHT THERE WILL BE ENOUGH TO CAUSE SLICK
DRIVING CONDITIONS...ESPECIALLY AS THE PRECIPITATION CHANGES OVER TO
FREEZING RAIN. A FREEZING RAIN ADVISORY IS IN EFFECT ALONG THE
CENTRAL WASHINGTON CASCADE EAST SLOPES THROUGH THIS MORNING. ALL
PRECIPITATION WILL CHANGE OVER TO RAIN BY AFTERNOON. ELSEWHERE IN
THE FORECAST AREA HIGH PRESSURE ALOFT WILL KEEP DRY AND FAIR
CONDITIONS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ANOTHER WEATHER SYSTEM AND A COLD FRONT WILL ARRIVE BY LATE SUNDAY
AND CONTINUE INTO MONDAY. THIS WILL BE FOLLOWED BY A BRIEF BREAK IN
THE WEATHER BEFORE THE NEXT SYSTEM FOLLOWS IT BY THE MIDDLE OF NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

Nearby

Wind Advisories in Oregon, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.